# SDR CALA2016012895060

- Difficulty date: January 28, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 60,399 hours, 7,148 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

3L AFT LAVATORY OVERHEAD TUBE SMOKED & WENT OUT, TUBE REMOVED.  CREW INFO, SMOKE ODOR HAS GONE AFTER LIGHT TUBE REMOVED.  LIGHT SOCKET CONDITION CHECKED OK.
